# SDR QXEA200301548

- Difficulty date: December 8, 2003
- Submitted: December 15, 2003
- Operation: Air carrier
- Aircraft: N411QX
- Make and model: Bombdr DHC8401
- Aircraft serial: 4055
- Aircraft time: 4,774 hours, 5,451 cycles
- System (JASC): 5260 · Entrance Stairs
- Part: Mechanism
- Condition: Dirty
- Location: Airstair
- Stage of operation: TX
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLIGHT ATTENDANT REPORTS AFT AIRSTAIR BINDING.  CLEANED RELEASE MECHANISM.  NO PARTS REPLACED.  OPERATIONAL CHECKS GOOD.  AIRCRAFT RETURNED TO SERVICE.
